MathSciNet Relay Station
MathSciNet bibliographic data
MR1670065 (2000c:11150a) 11N05 (11N32 11N35 11N36)
Friedlander, John; Iwaniec, Henryk The polynomial $X\sp 2+Y\sp 4$ captures its primes. Ann. of Math. (2) 148 (1998), no. 3, 945–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement